# SDR DXTA200400303

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 8,245 hours, 6,559 cycles
- Engine: Pwa JT15D5
- Engine time: 7,690 hours, 6,140 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH346593
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

ON FIRST ATTEMPT RT ENGINE WOULD NOT LIGHT, ON SECOND ATTEMPT ENGINE LIGHT OFF AND STARTED.  AFTER ENGINE START, WHILE AT IDLE THE RT ENGINE FLAMED OUT PRIOR TO TAXI.  FOUND IGNITER FIRES INTERMITTENTLY REPLACED INBOARD IGNITER AND FOUND THROTTLE NOT RIGGED CORRECTLY, RE-RIGGED THROTTLE AND ALL OPS CHECK GOOD.  ALL WORK DONE IAW JT15D-5D MM CHAPTER 74-20-02 AND CESSNA 560MM CH 76-11-00.
